Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Extensions of $C^*$-algebras and essentially $n$-normal operators


Author: Norberto Salinas
Journal: Bull. Amer. Math. Soc. 82 (1976), 143-146
MSC (1970): Primary 46L05; Secondary 47C10, 47C15
MathSciNet review: 0633372
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L05, 47C10, 47C15

Retrieve articles in all journals with MSC (1970): 46L05, 47C10, 47C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-13999-7
PII: S 0002-9904(1976)13999-7